Real Analysis Exchange

A note on the Lebesgue differentiation theorem in spaces of homogeneous type.

R. Toledano

Full-text: Open access

Abstract

We prove that the Lebesgue differentiation theorem holds in the general setting of spaces of homogeneous type if the balls are subspaces of homogeneous type.

Article information

Source
Real Anal. Exchange, Volume 29, Number 1 (2003), 335-340.

Dates
First available in Project Euclid: 9 June 2006

Permanent link to this document
https://projecteuclid.org/euclid.rae/1149860197

Mathematical Reviews number (MathSciNet)
MR2061315

Zentralblatt MATH identifier
1087.28001

Subjects
Primary: 58C99: None of the above, but in this section

Keywords
Differentiation of Integrals Spaces of Homogeneous Type

Citation

Toledano, R. A note on the Lebesgue differentiation theorem in spaces of homogeneous type. Real Anal. Exchange 29 (2003), no. 1, 335--340. https://projecteuclid.org/euclid.rae/1149860197


Export citation